# SDR DU4R2020052000035

- Difficulty date: May 20, 2020
- Submitted: May 20, 2020
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N403YK
- Make and model: Boeing 737436
- Aircraft serial: 25842
- Aircraft time: 56,726 hours, 38,951 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Angle
- Part number: 65C26453
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD 2019-15-07 AFT CARGO COMPARTMENT L/H FRAME AT BS727D UPPER SURFACE ON ANGLE ASSY CORRODED AT SEVERAL LOCATIONS FROM
